On June 30th, i got my first Depo shot. i read that if you got the shot off your period, you need alternate forms of protection for 7 days. i waited 12 days and had unprotected sex with my boyfriend. he didn't ejaculate in me, but he was inside of me without a condom. I didn't get my period at all in July and its now the 30th. is this normal to miss your period after your first shot or am i pregnant? any advice is helpful, please.
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 28 Jul 2016 • 0 answers